"Good" Levels make Me Feel Bad

beadmom
By beadmom Latest Reply 2009-09-01 16:59:43 -0500
Started 2009-08-21 16:49:13 -0500

When my BS is down in the 90-125 range I feel shaky and hungry. I most certainly do not feel great and well……

Will this go away as I get more use to those lower levels?

Ginger


18 replies

Darly
Darly 2009-08-31 08:41:53 -0500 Report

That's something for me to think about. When my levels are 95-115 I feel as though it is running high or something, I feel awful,nausea,shaky,rapid heartbeat. It's not all the time,but happens. I have only had a few BS levels under 100.
Thank you for posting that Ginger!

BLC
BLC 2009-08-31 15:58:31 -0500 Report

Darly, that kind of sounds like you may be experiencing a low. I have those symptoms when my sugar is low.

Darly
Darly 2009-09-01 08:20:44 -0500 Report

Well, as I was told from therapist yesterday, I can stop testing as she thinks it may be something else going on, not diabetes! She also told me that when you have high levels it's feels the same as low.

beadmom
beadmom 2009-08-23 16:32:24 -0500 Report

Thanks everyone!

C'est bon a savoir (one of my favorite French phrases) "Good to Know" The other one is somewhat random and unprintable…a polite translation would be "Holy cow someone pooped on my porch"

It has not been as useful in France as C'est bon a savoir!

Ginger

Pat Roth
Pat Roth 2009-08-23 19:38:08 -0500 Report

What??? haha—you are a wealth of information, Ginger,some of which I don't understand ,but don't worry about THAT! It makes me laugh! ha !— hugs, Pat Roth

Jipwhip
Jipwhip 2009-08-22 21:33:16 -0500 Report

Yes this will go away when your body gets used to these levels. it just will take some time.

BLC
BLC 2009-08-22 20:07:39 -0500 Report

I hear ya. I do not feel well if my sugars are less than 150. I am also extremely paranoid about lows. Needless to say my sugar is skyrocketing most of the time. I have got to get a handle on this.

hbkunkel
hbkunkel 2009-08-22 18:24:44 -0500 Report

I love it when my BS is in that range and yes that shaky feeling will go away before too long. Hank in there you are on the right street to better health and felling better:).
Betsie

2catty
2catty 2009-08-22 18:20:15 -0500 Report

Yes I agree with what everyone else just said. When your body gets use to your new levels it won't be such a shock to your system. Believe me, I have been through it.

Blue Moon
Blue Moon 2009-08-22 18:03:44 -0500 Report

Your body isn't use to this blood sugar level so soon and that is why it is reacting. Drink some water and that will help. If it continues speak to your Doctor about this and maybe he can lower the dosage on your meds if your on medication.

kdroberts
kdroberts 2009-08-21 18:52:46 -0500 Report

Yes, it will get better. I used to have horrible hypoglycemic symptoms when I hut 70. Now I don't usually feel anything until mid 50s and nothing horrible like before until I hit the 40s, although I try not to hit either of those lows!

Darly
Darly 2009-09-01 16:59:43 -0500 Report

Hello! I just went next door to the pharmacy, all of a sudden I felt dizzy, lightheaded, when I just got in i took my BS level it was 88…this level makes me feel bad I guess. Good thing I tested and know. Thank you!

mamaoak
mamaoak 2009-08-21 17:38:43 -0500 Report

yes your body is not use to those numbers mine go low as well i hate the highs as well fell like a drunk. i hvent got the shakes though.

Next Discussion: Diabetes Research Studies »